# SDR 20000515AP053

- Difficulty date: August 20, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT STATION 400 TO 420 RBL 4 HAS CORROSION.  REMOVED FLOOR SUPPORT ANGLE, CRACKED.  FABRICATED AND INSTALLED ANGLE SUPPORT IAW SRM 51-20-1 FIG 7, 51-30-2 PAGE 2.  (M)
